zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global dynamics of delay epidemic models with nonlinear incidence rate and relapse. (English) Zbl 1208.34125
Summary: A mathematical model for a disease with a general exposed distribution, the possibility of relapse and nonlinear incidence rate is proposed. By the method of Lyapunov functionals, it is shown that the disease dies out if 0 1 and that the disease becomes endemic if 0 >1. Applications are also made to the special case with a discrete delay and the result confirms that the endemic equilibrium is globally asymptotically stable.
34K60Qualitative investigation and simulation of models
34K20Stability theory of functional-differential equations
[1]Chin, J.: Control of communicable diseases manual, (1999)
[2]Martin, S. W.: Livestock disease eradication: evaluation of the cooperative state federal bovine tuberculosis eradication program, (1994)
[3]Vanlandingham, K. E.; Marsteller, H. B.; Ross, G. W.; Hayden, F. G.: Relapse of herpes simplex encephalitis after conventional acyclovir therapy, Jama 259, 1051-1053 (1988)
[4]Den Driessche, P. Van; Wang, L.; Zou, X.: Modeling diseases with latency and relapse, Math. biosci. Eng. 4, 205-219 (2007) · Zbl 1123.92018 · doi:10.3934/mbe.2007.4.205
[5]Brown, G. C.; Hasibuan, R.: Conidial discharge and transmission efficiency of neozygites floridana, an entomopathogenic fungus infecting two-spotted spider mites under laboratory conditions, J. invertebr. Pathol. 65, 10-16 (1995)
[6]Capasso, V.; Serio, G.: A generalisation of the kermack–mckendrick deterministic epidemic model, Math. biosci. 42, 43-61 (1978) · Zbl 0398.92026 · doi:10.1016/0025-5564(78)90006-8
[7]Gao, S.; Chen, L.; Nieto, J. J.; Torres, A.: Analysis of a delayed epidemic model with pulse vaccination and saturation incidence, Vaccine 24, 6037-6045 (2006)
[8]Liu, W. M.; Hethcote, H. W.; Levin, S. A.: Dynamical behaviour of epidemiological models with nonlinear incidence rates, J. math. Biol. 25, 359-380 (1987) · Zbl 0621.92014 · doi:10.1007/BF00277162
[9]Liu, W. M.; Levin, S. A.; Iwasa, Y.: Influence of nonlinear incidence rates upon the behaviour of SIRS epidemiological models, J. math. Biol. 23, 187-204 (1986) · Zbl 0582.92023 · doi:10.1007/BF00276956
[10]Yuan, Z.; Wang, L.: Global stability of epidemiological models with group mixing and nonlinear incidence rates, Nonlinear anal. RWA 11, 995-1004 (2010)
[11]G. Huang, Y. Takeuchi, W. Ma, D. Wei, Global stability for delay SIR and SEIR epidemic models with nonlinear incidence Rate, Bull. Math. Biol., doi:10.1007/s11538-009-9487-6.
[12]Li, M. Y.; Shuai, Z.: Global-stability problem for coupled systems of differential equations on networks, J. differential equations 248, 1-20 (2010) · Zbl 1190.34063 · doi:10.1016/j.jde.2009.09.003
[13]Li, M. Y.; Shuai, Z.; Wang, C.: Global stability of multi-group epidemic models with distributed delays, J. math. Anal. appl. 361, 38-47 (2010) · Zbl 1175.92046 · doi:10.1016/j.jmaa.2009.09.017
[14]Liu, S.; Wang, L.: Global stability of an HIV-1 model with distributed intracellular delays and a combination therapy, Math. biosci. Eng. 7, 677-687 (2010)
[15]Mccluskey, C. C.: Global stability for an SEIR epidemiological model with varying infectivity and infinite delay, Math. biosci. And eng. 6, 603-610 (2009) · Zbl 1190.34108 · doi:10.3934/mbe.2009.6.603
[16]Mccluskey, C. C.: Complete global stability for an SIR epidemic model with delay-distributed or discrete, Nonlinear anal. RWA 11, 55-59 (2010) · Zbl 1185.37209 · doi:10.1016/j.nonrwa.2008.10.014
[17]Miller, R. K.: Nonlinear Volterra integral equations, (1971)
[18]Diekmann, O.; Heesterbeek, J. A. P.; Metz, J. A. J.: On the definition and the computation of the basic reproduction ratio 0 in models for infectious diseases in heterogeneous populations, J. math. Biol. 28, 365-382 (1990) · Zbl 0726.92018 · doi:10.1007/BF00178324
[19]Hale, J. K.; Kato, J.: Phase space for retarded equation with infinite delay, Funk. ekv. 21, 11-41 (1978) · Zbl 0383.34055
[20]Hino, Y.; Murakami, S.; Naito, T.: Functional differential equations with infinite delay, (1991)
[21]Feng, Z.; Huang, W.; Castillo-Chavez, C.: On the role of variable latent periods in mathematical models for tuberculosis, J. dynam. Differential equations 13, 425-452 (2001) · Zbl 1012.34045 · doi:10.1023/A:1016688209771
[22]Hale, J.; Waltman, P.: Persistence in infinite-dimensional systems, SIAM J. Math. anal. 20, 388-395 (1989) · Zbl 0692.34053 · doi:10.1137/0520025
[23]Röst, G.; Wu, J.: SEIR epidemiological model with varying infectivity and infinite delay, Math. biosci. Eng. 5, 389-402 (2008) · Zbl 1165.34421 · doi:10.3934/mbe.2008.5.389 · doi:http://aimsciences.org/journals/redirecting.jsp?paperID=3256
[24]Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations, Appl. math. Sci. 99 (1993) · Zbl 0787.34002
[25]Liu, S.; Beretta, E.: Stage-structured predator–prey model with the beddington–deangelis functional response, SIAM J. Appl. math. 66, 1101-1129 (2006) · Zbl 1110.34059 · doi:10.1137/050630003